IJPAM: Volume 68, No. 1 (2011)

ON THE SOLUTION OF
THE CONVECTIVE-DIFFUSION EQUATION

F.I. Arunaye$^1$, B.S. Bhatt$^2$, P. Nagarani$^3$
$^{1,3}$Department of Mathematics
Mona Campus
The University of the West Indies
Mona, Kingston 7, JAMAICA
$^1$e-mail: ifarunaye@yahoo.com
$^3$e-mail: nagaraniponakala@gmail.com
$^2$Department of Mathematics and Computer Science
Faculty of Science and Agriculture
The University of the West Indies
St. Augustine Campus, TRINIDAD AND TOBAGO
e-mail: Bal.Bhatt@sta.uwi.edu


Abstract. Group invariant solutions for an unsteady diffusion equation which describes the local concentration of the solute, namely,

\begin{displaymath}\frac{\partial C}{\partial t} + w(r)\frac{\partial C}{\partia...
...rtial r}\right) + \frac{\partial^2 C}{\partial z^2} \right\}
\end{displaymath}

have been obtained.

Received: October 25, 2010

AMS Subject Classification: 17B99, 76R99

Key Words and Phrases: Lie groups, group invariant solution, diffusion equation, Lie point symmetry


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 1